# SDR TRAX200600279

- Difficulty date: May 26, 2006
- Submitted: May 30, 2006
- Operation: Air carrier
- Aircraft: N856AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7404
- Aircraft time: 15,827 hours, 13,001 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT EXT EMERGENCY LIGHT FWD OF EMERGENCY DOOR INOP.
